Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have rheumatoid arthritis. Taking Sazo and Zintac. Numbness in fingertips

Hi, I am 47yrs female suffering from Rheumatoid Arthritis from last 25-30yrs, I just take a course of tablets SOS 1 Sazo, 1 HCQS, 1 Inmecin25, 1 Zintac at bed time when in acute pain and sometime just 1 Combiflam w/Zintac helps me. My disease is much under control than in last 15yrs back. Before that I would be admitted for a course of IntraV Injections Inmecin ER I can t re-collect more will have to check my file but some times now I get it into my eyes normally once a year that time I consult a eye specialist and after prescribed drops I am ok. Infact my doctor helped me fight my disease and I have always recommended him to all who suffer from RA. Recently for couple of months I am suffering from numbness at finger tips which irritates me, more at the thumb & 1st finger, changing leaflets and exchanging money difficult..can you advise on this please!
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
Thank you for writing
I just now went through your case I couldn't understand why you had not undergone physiotherapy treatment at early stages of arthritis.Now you can take physiotherapy and also you requires lots of calcium.Coming to physiotherapy treatment your hand and fingers should be mobilised and have to take muscle stimulator and TENS treatment to overcome that numbness of fingers........ You have to undergo the treatment for 1month min and further depends on your requirement and you have to follow the exercises taught to you by physiotherapist which you have to do thrice daily..........
For any query write me back
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor